# SDR A6WA200740139

- Difficulty date: March 20, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AT 20 DEGREES AND FLAPS WOULD NOT RETRACT AFTER TAKEOFF.  REMOVED AND REPLACED FECU S/N 895, TSN 10680, CSN 9539.  (M)
